首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:An Efficient Explicit Decoupled Group Method for Solving Two–Dimensional Fractional Burgers’ Equation and Its Convergence Analysis
  • 本地全文:下载
  • 作者:N. Abdi ; H. Aminikhah ; A. H. Refahi Sheikhani
  • 期刊名称:Advances in Mathematical Physics
  • 印刷版ISSN:1687-9120
  • 电子版ISSN:1687-9139
  • 出版年度:2021
  • 卷号:2021
  • 页码:1-20
  • DOI:10.1155/2021/6669287
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, the Crank–Nicolson (CN) and rotated four-point fractional explicit decoupled group (EDG) methods are introduced to solve the two-dimensional time–fractional Burgers’ equation. The EDG method is derived by the Taylor expansion and 45° rotation of the Crank–Nicolson method around the x and y axes. The local truncation error of CN and EDG is presented. Also, the stability and convergence of the proposed methods are proved. Some numerical experiments are performed to show the efficiency of the presented methods in terms of accuracy and CPU time.
国家哲学社会科学文献中心版权所有